# SDR UIEA2019050904157

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,757 hours, 14,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE ON APPROACH ( PERFORMED RT PACK TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-51-14. TEST OK.  )
